# SDR R61A201701120038

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,743 hours, 18,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE R2 DOOR LOWER EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THT SIGN IAW AMM AND OPS CHECKED GOOD.
